# SDR SWAA2023101207772

- Difficulty date: October 5, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 71,597 hours, 42,416 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAIR OF THE #4 SLAT SKIN; HFEC FOUND A CRACK IN THE ACTUATOR ATTACH FITTING. SLAT REPLACEMENT REQUIRED.<[01] UPDATED PARTS.;[02] COMPLETED STEP 1. STEP 2 VERIFIED PARTIAL.;[03] PARTIAL UPDATE STEP 2;[04] ADDED TOOL ID TO STEP 2;[05] PARTIAL UPDATE STEP 2;[06] VERIFIED STEP 2 STATEMENT 13 & STEP 3 STATEMENT 3;[07] REMOVED AND REPLACED #4 SLAT; ADJUSTMENT AND TESTS ARE GOOD IAW MM 27-81-21-000-801; MM 27-81-21-400-801;[08] VERIFIED MEASUREMENT TABLE.;[09] VERIFIED CORRECTIVE ACTION 7.
